Alert archive / California / Wind Advisories in 2007
Wind Advisory 14, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 22, 2007, 2:11 PM PST. It took effect at Nov 23, 2007, 8:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2007, 2:11 PM PST (22:11 UTC)
- In effect from
- Nov 23, 2007, 8:00 AM PST
- Expired
- Nov 24, 2007, 3:31 AM PST
- In force
- 20 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 222211 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 211 PM PST THU NOV 22 2007 MODERATE TO STRONG OFFSHORE WINDS WILL DEVELOP ON FRIDAY AS HIGH PRESSURE BUILDS OVER OREGON AND THE GREAT BASIN OVERNIGHT. WINDS WILL INCREASE IN THE MOUNTAINS AND FOOTHILLS FRIDAY MORNING WITH GUSTS TO AROUND 45 MPH IN THE FOOTHILLS AND GUSTS TO AROUND 50 MPH IN THE MOUNTAINS ON FRIDAY. THE STRONGEST WINDS WILL BE OVER RIDGE TOPS ON FRIDAY...WHILE FRIDAY NIGHT AS THE WINDS SHIFT TO THE EAST THE STRONGEST WINDS CAN BE EXPECTED TROUGH PASSES AND CANYONS WITH A EAST TO WEST ORIENTATION. THE WINDS IN THE SIERRA NEVADA FRIDAY NIGHT MAY EXCEED 60 MPH IN SOME LOCATIONS. IN THE CENTRAL VALLEY WINDS MAY COME CLOSE TO WIND ADVISORY CRITERIA OVER THE WESTERN SIDE OF THE VALLEY MID MORNING THROUGH EARLY AFTERNOON WITH WINDS SPEED NEAR 25 MPH AND GUSTS AROUND 35 MPH. CAZ068-069-231200- /O.NEW.KSTO.WI.Y.0014.071123T1600Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 211 PM PST THU NOV 22 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST SATURDAY. STRONG WINDS OVER THE RIDGE TOPS 15 TO 30 MPH WILL DEVELOP ON FRIDAY WITH GUSTS TO AROUND 50 MPH. GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS WILL INCREASE FRIDAY EVENING WITH THE STRONGEST GUSTS OVER 60 MPH FOR SOME OF THE FAVORED EAST TO WEST ORIENTED PASSES AND CANYONS. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ064-066-231200- /O.NEW.KSTO.WI.Y.0014.071123T1600Z-071124T0000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 211 PM PST THU NOV 22 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY. NORTHEAST WINDS WILL INCREASE LATE TONIGHT AND ON FRIDAY. WIND GUSTS OVER RIDGE TOPS WILL INCREASE TO AROUND 45 MPH FRIDAY MORNING BEFORE DECREASING LATE IN THE AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RB
6 follow-up statements
000 WWUS76 KSTO 230533 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 933 PM PST THU NOV 22 2007 MODERATE TO STRONG NORTHERLY WINDS WILL DEVELOP LATE TONIGHT AND FRIDAY AS HIGH PRESSURE BUILDS OVER OREGON AND THE GREAT BASIN. WINDS WILL INCREASE IN THE MOUNTAINS AND FOOTHILLS BY FRIDAY MORNING WITH GUSTS TO AROUND 45 MPH IN THE FOOTHILLS AND GUSTS TO AROUND 50 MPH IN THE MOUNTAINS. THE STRONGEST WINDS WILL BE OVER RIDGE TOPS ON FRIDAY...WHILE ON FRIDAY NIGHT THE STRONGEST WINDS CAN BE EXPECTED THROUGH PASSES AND CANYONS WITH A EAST TO WEST ORIENTATION. THE WINDS IN THE SIERRA NEVADA FRIDAY NIGHT MAY EXCEED 60 MPH IN SOME LOCATIONS. IN THE CENTRAL VALLEY...THE STRONGEST WINDS WILL LIKELY BE ACROSS THE WESTERN SIDE OF THE VALLEY MID MORNING THROUGH EARLY AFTERNOON WITH WINDS SPEED NEAR 20 MPH AND GUSTS AROUND 30 MPH. CAZ068-069-231400- /O.CON.KSTO.WI.Y.0014.071123T1600Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 933 PM PST THU NOV 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST SATURDAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA... WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA. STRONG WINDS OVER THE RIDGE TOPS 15 TO 30 MPH WILL DEVELOP ON FRIDAY WITH LOCAL GUSTS TO 50 MPH. GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS WILL INCREASE FRIDAY EVENING WITH THE STRONGEST GUSTS OVER 60 MPH FOR SOME OF THE FAVORED EAST TO WEST ORIENTED PASSES AND CANYONS. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ064-066-231400- /O.CON.KSTO.WI.Y.0014.071123T1600Z-071124T0000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 933 PM PST THU NOV 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY FOR THE EASTERN FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY AND MUCH OF LAKE COUNTY. NORTHEAST WINDS WILL INCREASE LATE TONIGHT AND ON FRIDAY. WIND GUSTS OVER RIDGE TOPS WILL INCREASE TO 45 MPH FRIDAY MORNING BEFORE DECREASING LATE IN THE AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 231143 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 343 AM PST FRI NOV 23 2007 .GUSTY NORTHEAST WINDS ARE EXPECTED OVER MUCH OF NORTHERN CALIFORNIA TODAY AS STRONG HIGH PRESSURE BUILDS OVER THE GREAT BASIN. THE STRONGEST WINDS WILL BE OVER RIDGE TOPS TODAY WHERE GUSTS OF 40 TO 50 MPH ARE FORECAST. TONIGHT...THE STRONGEST WINDS CAN BE EXPECTED THROUGH PASSES AND CANYONS WITH A EAST TO WEST ORIENTATION. THE GREAT BASIN HIGH PRESSURE SYSTEM IS EXPECTED TO WEAKEN ON SATURDAY RESULTING IN DIMINISHING WINDS FOR NORTHERN CALIFORNIA BY AFTERNOON. CAZ068-069-231945- /O.CON.KSTO.WI.Y.0014.071123T1600Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 343 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM PST SATURDAY FOR THE WEST SLOPE OF THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM PST SATURDAY. LOCALLY STRONG WINDS ARE EXPECTED TODAY...ESPECIALLY OVER RIDGES...WHERE GUSTS UP TO 50 MPH WILL BE POSSIBLE. GUSTY WINDS WILL INCREASE THROUGH PASSES AND CANYONS TONIGHT...WITH THE STRONGEST GUSTS EXPECTED THROUGH EAST TO WEST ORIENTED PASSES AND CANYONS. AGAIN...WINDS COULD GUST AS HIGH AS 50 MPH IN THE WINDIEST LOCALES. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ064-066-231945- /O.CON.KSTO.WI.Y.0014.071123T1600Z-071124T0000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 343 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON FOR THE CLEAR LAKE AREA OF SOUTHERN LAKE COUNTY AND THE NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. LOCALLY STRONG NORTHEAST WINDS ARE EXPECTED TODAY. WIND GUSTS COULD EXCEED 40 MPH AT TIMES...ESPECIALLY OVER EXPOSED RIDGES...MAINLY THIS MORNING IN EARLY AFTERNOON. THE WINDS ARE FORECAST TO DECREASE LATE THIS AFTERNOON. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JJ
000 WWUS76 KSTO 231934 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1134 AM PST FRI NOV 23 2007 .GUSTY NORTHEAST WINDS ARE EXPECTED OVER MUCH OF NORTHERN CALIFORNIA TODAY AS STRONG HIGH PRESSURE BUILDS OVER THE GREAT BASIN. THE STRONGEST WINDS WILL BE OVER RIDGE TOPS TODAY WHERE GUSTS OF 40 TO 50 MPH ARE FORECAST. TONIGHT...THE STRONGEST WINDS CAN BE EXPECTED THROUGH PASSES AND CANYONS WITH A EAST TO WEST ORIENTATION. THE GREAT BASIN HIGH PRESSURE SYSTEM IS EXPECTED TO WEAKEN ON SATURDAY RESULTING IN DIMINISHING WINDS FOR NORTHERN CALIFORNIA BY AFTERNOON. CAZ064-066-232045- /O.CAN.KSTO.WI.Y.0014.000000T0000Z-071124T0000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 1134 AM PST FRI NOV 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS IN THE FOOTHILLS HAVE DIMINISHED THIS MORNING. ONLY LOCAL GUSTS TO AROUND 35 MPH CAN BE EXPECTED TO CONTINUE OVER SOME OF THE FAVORED RIDGE TOPS THIS AFTERNOON. $$ CAZ068-069-240345- /O.CON.KSTO.WI.Y.0014.000000T0000Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 1134 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. LOCALLY STRONG WINDS ARE EXPECTED TO CONTINUE TODAY...ESPECIALLY OVER RIDGES...WHERE GUSTS UP TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DECREASE A LITTLE THIS AFTERNOON BEFORE INCREASING AGAIN THIS EVENING THROUGH PASSES AND CANYONS...WITH THE STRONGEST GUSTS EXPECTED THROUGH EAST TO WEST ORIENTED PASSES AND CANYONS. AGAIN...WINDS COULD GUST OVER 50 MPH IN THE WINDIEST LOCALES. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RB
000 WWUS76 KSTO 232238 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 238 PM PST FRI NOV 23 2007 .HIGH PRESSURE CONTINUES OVER THE GREAT BASIN AND WILL PRODUCE GUSTY EAST WINDS OVER THE SIERRA NEVADA BEFORE DECREASING LATE TONIGHT. THE STRONGEST WINDS CAN BE EXPECTED THROUGH PASSES AND CANYONS WITH AN EAST TO WEST ORIENTATION. THE GREAT BASIN HIGH PRESSURE SYSTEM IS EXPECTED TO WEAKEN ON SATURDAY RESULTING IN DIMINISHING WINDS. WINDS OVER A PORTION OF THE CENTRAL VALLEY WILL BECOME LIGHT THIS EVENING AND ALLOW FOR FREEZING TEMPERATURES TO OCCUR OVER PORTIONS OF THE CENTRAL VALLEY AND DELTA BY MORNING. CAZ015>019-064-067-240700- /O.NEW.KSTO.FR.Y.0003.071124T1200Z-071124T1600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- MOTHERLODE- 238 PM PST FRI NOV 23 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FROST ADVISORY FOR THE CENTRAL VALLEY AND DELTA...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PST SATURDAY. WINDS OVER PORTIONS OF THE INTERIOR WILL BECOME LIGHT OVERNIGHT AND DUE TO THE DRY AIRMASS IN PLACE IT WILL ALLOW MAINLY RURAL AND SUBURBAN AREAS TO COOL TO OR JUST BELOW FREEZING BY MORNING. DONT EXPECT THE VISIBLE WHITE FROST TO FORM DURING THE MORNING BUT INSTEAD THIS WILL BE A BLACK FROST OR DRY FREEZE EVENT...WHICH IS MORE DAMAGING TO PLANTS DUE TO THE LACK OF MOISTURE AND DRYING OUT OF PLANTS THAT CAN TAKE PLACE. WIND SHELTERED AREAS OVER THE NORTHERN HALF OF THE SACRAMENTO VALLEY ARE EXPECTED TO COOL INTO THE UPPER 20S BY MORNING. FOR THE FOOTHILLS EXPECT LOW LYING AREAS TO COOL INTO THE UPPER 20S AND LOWER 30S BY MORNING. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS AND COLD SENSITIVE PLANTS $$ CAZ068-069-240700- /O.CON.KSTO.WI.Y.0014.000000T0000Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 238 PM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. LOCALLY STRONG WINDS ARE EXPECTED TO INCREASING AGAIN THIS EVENING THROUGH PASSES AND CANYONS...WITH THE STRONGEST GUSTS EXPECTED THROUGH EAST TO WEST ORIENTED PASSES AND CANYONS. WINDS COULD GUST TO AROUND 50 MPH IN THE WINDIEST LOCALES. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RB
000 WWUS76 KSTO 240550 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 950 PM PST FRI NOV 23 2007 .HIGH PRESSURE CONTINUES OVER THE GREAT BASIN AND WILL PRODUCE LOCALLY GUSTY EAST WINDS OVER THE SIERRA NEVADA. THE STRONGEST WINDS CAN BE EXPECTED THROUGH PASSES...AND CANYONS WITH AN EAST TO WEST ORIENTATION. THE GREAT BASIN HIGH PRESSURE SYSTEM IS EXPECTED TO WEAKEN SATURDAY RESULTING IN DIMINISHING WINDS. WINDS OVER MOST OF THE CENTRAL VALLEY WILL BECOME LIGHT OVERNIGHT ALLOWING FOR AREAS OF FROST TO DEVELOP LATE TONIGHT. CAZ015>019-064-067-241400- /O.CON.KSTO.FR.Y.0003.071124T1200Z-071124T1600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- MOTHERLODE- 950 PM PST FRI NOV 23 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PST SATURDAY FOR THE SACRAMENTO VALLEY...DELTA...NORTHERN SAN JOAQUIN VALLEY AND SOUTHERN LAKE COUNTY. WITH CLEAR SKIES AND LIGHT WINDS...AREAS OF FROST WILL ONCE AGAIN DEVELOP IN THE CENTRAL VALLEY AND PORTIONS OF LAKE COUNTY LATE TONIGHT AND EARLY SATURDAY MORNING. MINIMUM TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE LOWER TO MID 30S ACROSS MUCH OF THE VALLEY THOUGH A FEW LOCALES MAY BRIEFLY DIP DOWN INTO THE UPPER 20S AROUND SUNRISE...ESPECIALLY IN THE VALLEYS OF LAKE COUNTY AND RURAL AREAS OF THE SACRAMENTO VALLEY. LITTLE CHANGE IN THE WEATHER PATTERN OVER THE REGION WILL ALLOW FOR MORE COLD NIGHTS WITH AREAS OF FROST IN THE CENTRAL VALLEY OVER THE WEEKEND. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS AND COLD SENSITIVE PLANTS $$ CAZ068-069-241200- /O.CON.KSTO.WI.Y.0014.000000T0000Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 950 PM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA. LOCALLY STRONG GUSTY EAST WINDS HAVE DEVELOPED ONCE AGAIN THIS EVENING OVER THE NORTHERN SIERRA. THE STRONGEST WINDS WILL OCCUR THROUGH THE HIGH ELEVATION MOUNTAIN PASSES AND DOWN WEST FACING CANYONS THROUGH EARLY SATURDAY MORNING. WINDS COULD GUST TO AROUND 50 MPH IN THE WINDIEST LOCALES. THE WINDS WILL DECREASE SATURDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 241131 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 331 AM PST SAT NOV 24 2007 CAZ064-067-241245- /O.CAN.KSTO.FR.Y.0003.071124T1200Z-071124T1600Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- 331 AM PST SAT NOV 24 2007 ...FROST ADVISORY IS CANCELLED... WIND OVERNIGHT HAS SLOWED THE COOLING AND TEMPERATURES THIS MORNING ARE MAINLY IN THE UPPER 30S TO 40S. THEREFORE THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FROST ADVISORY. HOWEVER PATCHY FROST CAN BE EXPECTED THIS MORNING IN WIND SHELTERED AREAS. WARMER TEMPERATURES ARE EXPECTED TONIGHT WITH INCREASED CLOUD COVER. $$ CAZ068-069-241245- /O.CAN.KSTO.WI.Y.0014.000000T0000Z-071124T1200Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 331 AM PST SAT NOV 24 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. HOWEVER LOCALLY GUSTY NORTHEAST TO EAST WIND UP TO 40 MPH CAN BE EXPECTED THIS MORNING THROUGH EAST TO WEST ORIENTED CANYONS AND PASSES. THE LOCALLY GUSTY WIND WILL DECREASE LATER THIS MORNING AS HIGH PRESSURE OVER THE GREAT BASIN WEAKENS. $$ CAZ015>019-241600- /O.CON.KSTO.FR.Y.0003.071124T1200Z-071124T1600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- 331 AM PST SAT NOV 24 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... MINIMUM TEMPERATURES THIS MORNING WILL MAINLY BE IN THE LOW TO MID 30S WITH CLEAR SKIES ALLOWING AREAS OF FROST TO DEVELOP IN THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND IN PORTIONS OF THE DELTA. THE FROST SHOULD DIMINISH RAPIDLY AFTER 8 AM AS THE GROUND BEGINS TO WARM. WARMER TEMPERATURES ARE EXPECTED TONIGHT WITH INCREASED CLOUD COVER. HOWEVER PATCHY FROST IS POSSIBLE AGAIN SUNDAY MORNING. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS AND COLD SENSITIVE PLANTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 9:00 AM PST, 5 hours 11 minutes earlier.
Area forecast discussion, Nov 22, 9:00 AM PST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 900 AM PST THU NOV 22 2007 .DISCUSSION... A WEAK SHORTWAVE IS MOVING THROUGH NORTHERN CALIFORNIA THIS MORNING. THE MODELS PROJECT THE LOW TO MOVE EASTWARD OVER NEVADA LATER TODAY. SOME GUSTY WINDS ARE OCCURRING THIS MORNING OVER THE COASTAL RANGE AND FAR NORTH END OF THE VALLEY. SURFACE HIGH PRESSURE WILL BUILD BEHIND THE LOW TONIGHT OVER OREGON AND IN THE GREAT BASIN AND GENERATE GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS TONIGHT AND FRIDAY. THE WINDS SHOULD BECOME BREEZY IN THE VALLEY ON FRIDAY AND MAY APPROACH ADVISORY CRITERIA ALONG THE WEST SIDE OF THE VALLEY AND OVER THE MOUNTAINS TONIGHT AND FRIDAY MORNING FOR THE GUSTY WINDS. TEMPERATURES LOOK TO REMAIN WARM ENOUGH TONIGHT FOR MOST LOCATIONS SO NO FROST ADVISORY WILL BE NEEDED. ONLY A COUPLE OF ISOLATED SPOTS MAY DIP TO AROUND OR BELOW FREEZING TONIGHT. FRIDAY NIGHT THE WINDS SHOULD DROP OFF FOR MORE PLACES IN THE VALLEY WHICH WOULD ALLOW FOR MORE FROST TO FORM SATURDAY MORNING...PARTICULARLY OVER THE EASTERN SIDE OF THE VALLEY AND WIND SHELTERED LOCATIONS OVER THE WESTERN SIDE OF THE VALLEY. WINDS MAY STAY UP ENOUGH ALONG THE WEST SIDE OF THE VALLEY FRIDAY NIGHT SO THAT MOST PLACES STAY ABOVE FREEZING. THE NEXT CHANCE OF ANY RAIN FOR PARTS OF THE REGION LOOK TO OCCUR MONDAY NIGHT AND TUESDAY. RAINFALL AMOUNTS FROM THIS SYSTEM LOOK VERY LIMITED. && .AVIATION... UPPER LEVEL LOW WILL CONTINUE TO DIG SOUTH TODAY ACROSS NEVADA...WITH DRY NORTHERLY FLOW CONTINUING TO FILTER OVER NORTHERN CALIFORNIA. AS A RESULT...VFR CONDITIONS AND CLEAR SKIES WILL PREVAIL...WITH GUSTY NORTH TO NORTHEAST WINDS POSSIBLE OVER THE SURROUNDING MOUNTAINS. ISOLATED WINDS GUSTS UP TO 30KT WILL BE POSSIBLE TODAY...WITH PRESSURE GRADIENTS EXPECTED TO INCREASE EVEN MORE TONIGHT AND FRIDAY. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Nov 22, 7:00 AM PST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST THU NOV 22 2007 CAZ013>019-063-064-066>069-231500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST THU NOV 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY COLD TEMPERATURES AND LIGHT WINDS WILL AID IN THE FORMATION OF AREAS OF FROST OVER PORTIONS OF THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE CARQUINEZ STRAIT AND DELTA...MOTHERLODE...AND VALLEYS OF LAKE COUNTY THIS MORNING. * FROST ADVISORY.............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY NORTHEAST WINDS ARE FORECAST TO STRENGTHEN LATER TODAY...ESPECIALLY OVER HIGHER TERRAIN. WINDS COULD GUST AS HIGH AS 40 MPH AT TIMES TONIGHT THROUGH FRIDAY NIGHT OVER RIDGES AND THROUGH CANYONS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO JJ
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.